It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by joan on October 30, 2000 at 16:57:54:

In Reply to: Re: ovarian cancer To Natalie from Lori posted by Lori on September 18, 2000 at 20:30:00:

:
: Natalie,
: I know what you mean, these threads can provide so much information and comfort. My Mom's CA-125 was 70 at her last blood draw a month ago down from 250 so that is encouraging. She hasn't been on any chemo's for about 3 months now because she developed neuropathy which they haven't been able to explain so they took her off of the study drug she was on. I'm still waiting for her to find out the number of the drug for me so I can let you know. They're not sure if the study drug is what caused the neuropathy or not so I'm not sure if your mom would even be interested in it. I'm including my personal e-mail so feel free to contact anytime. It is nice to have other people to talk to that are going through the same thing. joeorlori_2000@yahooo.com. I'd love to hear from you. Take care.

: Lori

I wanted to respond to your message. I also have ovarian cancer. Diagnosed 3/99. I've had taxol/carbo second surgury and then cisplantin/topetekan. The last combo was the hardest to take. The neuropothy is very slight now. CA125 just started to go up last 3 times. My doctor is going to try tamoxifin. Has anyone used this for ovarian cancer? please respond thank you

Follow Ups

All times are GMT -7. The time now is 01:48 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!